# SDR AALA20110611TUL01

- Difficulty date: June 6, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 34,798 hours, 14,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1088 BULKHEAD HAS CORROSION IN AREA OF AUXILIARY POWER UNIT INLET DUCT.  UPPER ANGLE REPLACED ON APU INLET STATION 1088 PER AARD 51-10-05 AND EA 737-53-017392.
